Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On a construction for division algebras of order 16

Author: R. D. Schafer
Journal: Bull. Amer. Math. Soc. 51 (1945), 532-534
MathSciNet review: 0012284
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. A. Albert, Non-associative algebras. I. Fundamental concepts and isotopy, Ann. of Math. (2) vol. 43 (1942) pp. 685-708. MR 7747
  • 2. R. D. Schafer, Alternative algebras over an arbitrary field, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 549-555. MR 8610

Additional Information


American Mathematical Society